# SDR SIMA200513102

- Difficulty date: May 8, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 626249101
- Part serial: 0070
- Condition: Inoperative
- Location: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3359 - CREW REPORTED THE RUDDER SYSTEM 1-2 FAILED AFTER TAKEOFF AT BETWEEN 150-170 KNOTS.  MECHANICAL REVERSION WAS CHECKED THROUGH RUDDER.  DIDN’T SEEM OVERLY STIFF.  COMPLETED AOM CHECKLIST AND RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED RUDDER SYSTEM 2 PRESSURE SWITCH IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
